We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I talked to my dr's nurse and was told that my progesterone was still low even after taking the Clomid. She sent in a prescription for me and told me to start taking them tonight.
My question is the instructions on the bottle say to take it orally but the nurse had told me that I could take is as a suppository if I would rather. What would you recommend that I do? It says that it can cause drowsiness and dizziness. What way do you think would cause the least side effects?
I have to drive to college tomorrow and it takes an hour and a half to get there. I would prefer to stay awake and have a clear head while I am driving there and back. Any advice or suggestions you can give me will be greatly appreciated!!